QUASILINEAR RETARDED DIFFERENTIAL EQUATIONS WITH FUNCTIONAL DEPENDENCE ON PIECEWISE CONSTANT ARGUMENT


AKHMET M.

COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, vol.13, no.2, pp.929-947, 2014 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 13 Issue: 2
  • Publication Date: 2014
  • Doi Number: 10.3934/cpaa.2014.13.929
  • Title of Journal : COMMUNICATIONS ON PURE AND APPLIED ANALYSIS
  • Page Numbers: pp.929-947

Abstract

We introduce a new class of differential equations, retarded differential equations with functional dependence on piecewise constant argument, RFDEPCA, and focus on quasilinear systems. Formulation of the initial value problem, bounded solutions, periodic and almost periodic solutions, their stability are under investigation. Illustrating examples are provided.